# SDR USAA050803

- Difficulty date: June 29, 2005
- Submitted: July 19, 2005
- Operation: Air carrier
- Aircraft: N526AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23861
- Engine: Cfmint CFM563B2
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Part time: 52,779 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 - CARGO FLOOR STRINGER, 6 INCH, CORROSION, AFT CARGO FLOOR STRINGERS AT STA 736 FROM LBBL 17.2 TO RBBL 13.8.  REMOVED AND TREATED CORROSION IAW SRM.  (K)
